# SDR UPS04241978

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 1 THRUST REV O/B FAIRING MID SUPPORT BRACKET IS CRACKED.  ENGINE NR 1 TR O/B FAIRING MID SUPPORT BRACKET REPLACED IAW MM 78-30-00.
